Mostrar registro simples Melo Filho, Eloi Guza, Robert 2015-07-10T11:03:06Z 2015-07-10T11:03:06Z 1991
dc.identifier.citation MELO FILHO, Eloi; GUZA,R,T. Wave propagation in jettied entrance channels. I: models. Journal of Waterway, Port, Coastal, and Ocean Engineering, v. 117, p. 471-492, 1991.Disponível em: <>. Acesso em: 07 jul. 2015. pt_BR
dc.identifier.issn 1943-5460
dc.description.abstract A model for the propagation of sea and swell waves in a channel bounded by rubble-mound jetties is presented. The model combines elements of earlier work on waves normally incident on a breakwater with a modified diffraction model based on the linear mild-slope equation. For grazing-angle (relative to the jetty axis) wave incidence, a parabolic approximation to the governing equation is used to obtain numerical solutions for monochromatic long waves propagating down the channel. An initially plane wave evolves into a spatially complex pattern as dissipation occurs along the jetties and energy is drawn from the channel interior by diffraction. Comparisons of the model to field observations are presented in a companion paper. pt_BR
dc.language.iso eng pt_BR
dc.rights restricted access pt_BR
dc.title Wave propagation in jettied entrance channels. I: models pt_BR
dc.type article pt_BR

Arquivos deste item

Este item aparece na(s) seguinte(s) coleção(s)

Mostrar registro simples

Buscar DSpace


Minha conta